Advances in Applied Clifford Algebras

, Volume 19, Issue 2, pp 163–171 | Cite as

Fischer Decomposition and Cauchy Kernel for Dunkl–Dirac operators



In this paper we present a Fischer decomposition for Dirac operator and an explicit construction of a Cauchy kernel for Dunkl-monogenic functions.

Mathematics Subject Classification (2000).

Primary: 30G35 Secondary: 42A38, 33C80 


Dirac operators Fischer decomposition Cauchy kernel 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of CoimbraCoimbraPortugal
  2. 2.Department of MathematicsUniversity of AveiroAveiroPortugal

Personalised recommendations